# SDR ASOA2013062708525

- Difficulty date: June 4, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,148 hours, 14,760 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Flange
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE AND RT SIDE HORIZONTAL STAB PIVOT ANTI-ROTATION FLANGES CHAFED.   REPAIRED IAW EC/TC REO 670-55-11-099 01,  REPAIR CLASSIFIED AS MAJOR.
